# SDR SWI2023F00057

- Difficulty date: May 6, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR MISSING CLIP AT MID DD4 INTERCOASTAL AND FS320.163 (MARKED)     (C-CHECK RO 6/20/2023)    REMOVED AND INSTALLED DD4 CLIP. REF: REO 601R-52-10-909, REV: -- DATED 2023-05-17,COMPLIED WITH ALL STEPS REO 601R-52-10-909, REV: -- DATED 2023-05-17 COMPLIED WITH 51-900-1003-SKY
